• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
muscleshop
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
pharmacom
granabolic1
napsgear-210x65
finestgears
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
ashp210
UGFREAK-banner-PM
advertise1
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Nips itch and tender haven't taken anything in four years!

Mr Chicago

Member
Registered
Joined
Jul 31, 2007
Messages
192
GEESH this shit just started happening out the blue! About to hit 34 and boom itchy nips. I need to go see a doc ASAP maybe I can get some good stuff. But in the meantime anyone else had this issue being drug free for x amount of time????? I know I shouldn't mask it but I do have pram on deck from a whIle ago. Just no serms on deck
 

kubes

Active member
Kilo Klub Member
Registered
Joined
Mar 3, 2013
Messages
1,788
4 years seems like a long way out and should be recovered can you run labs?
 

Mr Chicago

Member
Registered
Joined
Jul 31, 2007
Messages
192
Ive actually had this issue as a teen but never checked into it
 
Last edited:

Mr Chicago

Member
Registered
Joined
Jul 31, 2007
Messages
192
Yea that would be the best bet. I really don't want to grab a research product and just mask an ongoing issue
 

kubes

Active member
Kilo Klub Member
Registered
Joined
Mar 3, 2013
Messages
1,788
Yea that would be the best bet. I really don't want to grab a research product and just mask an ongoing issue

No I mean how can you treat what going on if your not sure. How long have the nips been itchy?
 

Mr Chicago

Member
Registered
Joined
Jul 31, 2007
Messages
192
I know what you meant. It's been an ongoing issue since I was a teen. Every blue moon though
 

kubes

Active member
Kilo Klub Member
Registered
Joined
Mar 3, 2013
Messages
1,788
I know what you meant. It's been an ongoing issue since I was a teen. Every blue moon though

That sucks brother the best thing to do is get a full hormone panel run so you can treat the cause and not the symptoms. Have you considered discussing with your dr?
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
25,923
The first thing you should do is go the doctors and get a full blood test.I can tell you are gonna try something before you do that though. I would try 20mg tamoxifen for 4 weeks.
 

ALLEX

Banned
Joined
Oct 18, 2006
Messages
6,860
You could be lucky to have naturally high test and some extra conversion or a tumor of the pituitary causing high prolactin.

So, yep... See a doctor and run a full hormone panel. No way around it...
 

Mr Chicago

Member
Registered
Joined
Jul 31, 2007
Messages
192
Yea no way around it at all........I would take the easy route but nawww I'll go see the doc
 

Delta

New member
Registered
Joined
Aug 15, 2011
Messages
240
When I had this problem it turned out to be a pituitary tumor, but it could also be something as simple as an alergic reaction or inflammation


Best thing you can do is go to a doc just to be on the safe side.
 

Stewie

Featured Member / Verified Customer
Featured Member
Kilo Klub Member
Registered
Verified Customer
Joined
Feb 3, 2011
Messages
5,117
Are you taking or used any medications from this list:
Medication Causes of Gynecomastia

As bizarre as this may sound. I would check for nodules on your testicals.
 
Last edited:

TrinityD

Banned
Kilo Klub Member
Joined
May 19, 2014
Messages
1,629
You could be lucky to have naturally high test and some extra conversion or a tumor of the pituitary causing high prolactin.

So, yep... See a doctor and run a full hormone panel. No way around it...

This. I feel like it's bizarre to come on the board and ask what the cause is without any labwork done.

Get some tests done brother....

You could have just asked the doc about your condition and he would have written up the hormone panels
 

TrinityD

Banned
Kilo Klub Member
Joined
May 19, 2014
Messages
1,629
Are you taking or used any medications from this list:
Medication Causes of Gynecomastia

As bizarre as this may sound. I would check for nodules on your testicals.


Wow!!
The ones that caught my eye were amiodarone,amlodipine,verapamil,minoxidil and other cardiac/ht meds.
I would have never guessed that.
Really bizarre..
 

buck

Well-known member
Kilo Klub Member
Registered
Joined
Apr 27, 2006
Messages
4,403
the higher ones body fat is the more aromatase enzyme people have in their body and hence a higher conversion rate. one of the reason older men have high E2 levels even though their T levels are low.
 

Mr Chicago

Member
Registered
Joined
Jul 31, 2007
Messages
192
Mods can delete if they choose to. I have not taken any meds from that list at all but wow I didn't know those med's can cause such an issue. Like I said before to the doc I'll go. That's the best route. Just trying to see if anyone else experienced that same issue and what was the out come.
 

young gotti

New member
Newbies
Joined
Sep 1, 2014
Messages
30
good information in here, see a dr and keep track of environmental factors...more and more things in a mans everyday life these days can cause an imbalance...but if it just popped up its probably some hormones imbalances and something simple caused it all of a sudden
 

Forum statistics

Total page views
533,211,586
Threads
130,738
Messages
2,617,344
Members
158,364
Latest member
MyTastyBits
NapsGear
HGH Power Store email banner
Leader Powder Store email banner
Prowrist straps store banner
Advertise Here
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
AQ3 email Banner
pomps
rawhormone
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
thc
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
ODINBanner-PM1
ashp131
Advertise Here
Top